Hi (sorry in advance for the long post), I am a twenty year old male in Las Vegas and have been struggling with mental health problems for my whole life, but only realizing my thoughts were abnormal for the past 2 ½ years. I was first diagnosed as a child with anxiety but we thought nothing of it. Then, about 2 ½ years ago I had a near-psychotic meltdown, mostly about the devil and evil spirits, and was diagnosed with OCD and prescribed Anafranil and Zyprexa, which helped with the irrational thinking and obsessive thoughts a little. Between now and then, I have been diagnosed with OCD, Social anxiety disorder, GAD, major depressive disorder, ADHD, and most recently, aspergers/high functioning autism. I have also been told by a highly rated local psychiatrist that I have the worst anxiety he has ever seen. No therapist or psychologist can help, some even say out loud that I “perplex” them or to look somewhere else. My symptoms are:
• Horrible, untouchable anxiety
• Obsessive, ruminating thoughts – helped by Anafranil and Zyprexa
• Very unfocused, disorganized thinking
• Very depressed
• Think people are talking and laughing at me behind my back
• No ability to interpret my emotions (Alexithymia) or thoughts
• Most Aspergers/autism traits with extremely high intelligence.
• Irrational/Delusional – paranoid, unreasonable (Only sometimes)
• When on lower doses or no antipsychotics I hear voices a lot, but not usually clearly, sounding far off, not addressing me personally.
• Anger is getting worse
• Severe lack of motivation
• No pleasure in anything
• Inability to do almost anything, even everyday tasks, (no idea why)
• Other physical health problems
The meds I’ve been on are (most at max or above max dose):
• SSRIS- Lexapro, Celexa, Zoloft, Viibryd, Paxil, Prozac- all with no effect at all except made me more suicidal.
• Other antidepressants- Wellbutrin (made me angry), Anafranil (Helped control obsessive thinking), Cymbalta (no effect), Strattera (no effect)
• Antipsychotics- Zyprexa (works slightly, weight gain), Seroquel (doped me up, no help otherwise), Risperdal (no effect), Abilify (made me jittery, helped depression), Latuda (combined with zyprexa, no effect), Lithium (no effect except a rash), Geodon (slight effect, less than Zyprexa)
• Benzos- Valium, Librium (anger), Xanax, Klonopin (doped me up), Ativan –No effects on anxiety at all on any benzo.
• Others- Adderall (helped focus at first, not so much anymore), Inderal (no effect), Neurontin (helps anxiety ever so slightly), Trazadone (slept better, maybe), Buspar (no effect), Deplin (no effect), Topamax (no effect except acne)
• Currently on: Anafranil 200mg, Zyprexa 17.5mg, Neurontin 1800mg, Adderal 80mg
We don’t know what to do next. Symptoms are getting worse. I have been hospitalized once, been to Mayo clinic, tried many psychiatrists and therapists, still no help. Have tried once in this period of time to get off antipsychotics (only a couple of days) but with bad results (irrational, delusional). Again, sorry for the long post, but we really need help, new meds, diagnosis suggestions, treatment suggestions, anything!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.